# SDR DXTA200702454

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 547 hours, 383 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING THE LANDING GEAR, A LOUD RATTLING SOUND AND VIBRATION OCCURED AND THE LANDING GEAR WOULD NOT RETRACT.  IT APPEARED TO COME FROM THE NOSE GEAR.  ALL GREEN LIGHTS WENT OUT AND THE RED UNLOCK LIGHT REMAINED.  ADDITIONALLY, THE AMBER WOW MISCOMPARE EICAS MSG ILLUMINATED.  WHEN THE GEAR HANDLE WAS LOWERED TO THE EXTEND POSITION, ALL INDICATIONS WERE NORMAL AND ALL SYSTEMS WORKED NORMALLY ON LANDING.  FOUND NOSE WOW SWITCH OUT OF RIG. ADJUSTED NOSE WOW SWITCH IAW CESSNA 680 MM 32-60-00. VERIFIED NO WOW MISCOMPARE EICAS MESSAGE. INTERROGATED CMC WOW PCB BOARDS WITH NO DISCREPANCIES NOTED.
